Journal of the
Korean Mathematical Society
JKMS

ISSN(Print) 0304-9914 ISSN(Online) 2234-3008

Article

HOME ALL ARTICLES View

J. Korean Math. Soc. 2022; 59(1): 205-216

Published online January 1, 2022 https://doi.org/10.4134/JKMS.j210364

Copyright © The Korean Mathematical Society.

Global nonexistence for the wave equation with boundary variable exponent nonlinearities

Tae Gab Ha, Sun-Hye Park

Jeonbuk National University; Pusan National University

Abstract

This paper deals with a nonlinear wave equation with boundary damping and source terms of variable exponent nonlinearities. This work is devoted to prove a global nonexistence of solutions for a nonlinear wave equation with nonnegative initial energy as well as negative initial energy.

Keywords: Global nonexistence, boundary variable exponent nonlinearity

MSC numbers: Primary 35L05, 35A01, 35B44

Stats or Metrics

Share this article on :

Related articles in JKMS